# SDR AU970436

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW16740
- Condition: Unapproved Part
- Location: Recip Eng Exh
- Component: Lyc, O320H2AD
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) WHEN FITTING A NEW CYLINDER KIT TO THE ENGINE IT WAS FOUND THAT THE INCORRECT EXHAUST VALVE WAS FITTED TO THE CYLINDER - EXHAUST VALVE PNO LW16740 (ANGLE VALVE CYLINDER) WAS FITTED INSTEAD OFTHE CORRECT PNO LW19001 - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
